# SDR CA051116002

- Difficulty date: November 1, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 37,049 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Relief Valve
- Part number: 3811208102
- Condition: Sticking
- Location: Hyd Reservoir
- Component: Hydr Reservoir, Vickers, 3810040103
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC QUANTITY NR 1 READ ZERO. OVERFOW CAN FULL. THIRD REOCCURANCE.  FOUND RESERVOIR LOW PRESSURE RELIEF VALVE STICKING OPEN WHEN RELIEF. ABLE TO DUPLICATE BY TRANSFERRING HYDRAULIC FLUID FROM SYSTEM 2 TO SYSTEM 1 WITH BRAKE AND PARK BRAKE. RESERVOIR EMPTIED IN LESS THAN 5 SEC. HYDRAULIC RESERVOIR REPLACED.
